Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Partial orders on the types in $ \beta N$


Author: Mary Ellen Rudin
Journal: Trans. Amer. Math. Soc. 155 (1971), 353-362
MSC: Primary 54.56
MathSciNet review: 0273581
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three partial orders on the types of points in $ \beta N$ are defined and studied in this paper. Their relation to the types of points in $ \beta N - N$ is also described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.56

Retrieve articles in all journals with MSC: 54.56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0273581-5
PII: S 0002-9947(1971)0273581-5
Keywords: Čech compactification of the integers, partial order, types of points, $ \beta N$, ultrafilter on the integers
Article copyright: © Copyright 1971 American Mathematical Society